C.R. BARD, INC. (BASD) -3006260740 4FR DL POWERPICC SV WITH 3CG, MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Picc was inserted on (b)(6) 2024 in the right brachial vein with a total catheter length of 37 cm and 0 cm left external.Catheter secured with statlock.Kink was discovered in the innominate region 6 days after insertion.Catheter was exchanged.Catheter had been tpa'd 1x during the 6-day indwell period.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.This event was originally reported in mdr vmsr #3006260740-2024-08062.Upon receiving additional information, including material number and batch number, it is now being submitted as an individual mdr.